MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Military medicine · 1999

Pneumomediastinum associated with inhalation of white smoke.

Holmes P S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hexachloroethane (HC) smoke, also known as white smoke, is an obscurant used in numerous military situations. Many adverse health effects are associated with the use of white smoke, some of which are potentially life threatening. Inhalation is the most frequent route of injury. Two deaths among U.S. Army personnel resulted from HC smoke exposure in 1988. As recently as 1997, a United Nations soldier in Bosnia died after an HC smoke canister was discharged in his tent. Injuries are predominantly pulmonary and range from cough and dyspnea to chemical pneumonitis, pulmonary edema, and adult respiratory distress syndrome. In the case presented, a soldier developed pneumomediastinum after exposure to HC smoke. This is the first case reported in the literature of pneumomediastinum associated with HC smoke inhalation.

Для цитирования: Holmes P S. Pneumomediastinum associated with inhalation of white smoke.. Military medicine. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.